# SDR SWAA2012030101837

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 80,904 hours, 65,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED BETWEEN BS 394 TO BS 396, STR 2L.  REPAIRED SKIN PER SRM.
